# SDR GTIA20130705377

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 28,178 hours, 13,703 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE REQUIRES SERVICING.  SERVICED L2 DOOR ASSIST BOTTLE IAW ACFT MM.
